# SDR FDEA201705061363

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDA
- Condition: Worn
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS HEAVILY WORN IN MAIN CABIN JUST AFT OF FRAME 78, Y852.  REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 53-10-16.   MAJOR REPAIR.
